MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12998/wjcc.v12.i22.5225

Медицинская библиотека · World journal of clinical cases · 2024

Dermatoscope for the diagnosis of erythema with purpura induced by lidocaine/prilocaine cream: A case report.

Lin Xiu, Jiang Jin-Dou, Guo Xue-Zhen, Hu Kui-Kui

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Lidocaine/prilocaine (EMLA) cream is a local anesthetic that is applied to the skin or mucosa during painful therapeutic procedures with few reported side effects.

CASE SUMMARY: Here, we report the use of dermatoscopy to identify a case of erythema with purpura, a rare side effect, after the application of 5% EMLA cream.

CONCLUSION

We conclude that erythema with purpura is caused by irritation and toxicity associated with EMLA, but the specific mechanism by which the toxic substance affects skin blood vessels is unclear. In response to this situation and for cosmetic needs, we recommend tranexamic acid, in addition to routine therapy, to prevent changes in pigmentation in patients with dermatitis.

Для цитирования: Lin Xiu, Jiang Jin-Dou, Guo Xue-Zhen, Hu Kui-Kui. Dermatoscope for the diagnosis of erythema with purpura induced by lidocaine/prilocaine cream: A case report.. World journal of clinical cases. 2024. DOI: 10.12998/wjcc.v12.i22.5225.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.